# SDR UHLA2012081000249

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 8,941 hours, 6,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATION TAPE PEELING IN ROW 1 ON RIGHT SIDE OF AISLE.  RE-SECURED PHOTOLUMINESCENT FLOOR TRIM IAW EMB 170 MM 33-50-21.
